# SDR CA130312002

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,567 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790119
- Condition: Cracked
- Location: Cockpit
- Part time: 4,059 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) THE OUTER PANE OF THE LT WINDSHIELD SHATTERED IN CRUISE FLIGHT AT FL 240. THE CREW DESCENDED TO FL 140 AND CONTINUED TO THEIR DESTINATION. THE LT WINDSHIELD WAS REPLACED.  LEFT WINDSHIELD, PN NP-157901-19, SN 11164H1273.  ACFT & LT WINDSHIELD TSN 4059, CSN 2859.
